| Catalog Number |
6002-810-000 |
| Medical Device Problem Codes |
Imprecision (1307); Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the spine guidance 5 software, there was no error message alerting user that the patient tracker had moved, which could have led to an inaccuracy.
Additional Manufacturer Narrative
Corrected data: b2, d4 and h4.H6 codes have been updated to reflect the conclusion of the investigation.
Event or Problem Description
No additional information.